# SDR AALA201712049041

- Difficulty date: November 30, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 8,452 hours, 3,233 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR ASSIST BOTTLE PRESSUE LOW. REPAIRED R1 DOOR CYLINDERS TO PROPER PRESSURE PER MM 52-10-00. MAINTENANCE PERFORMED SUCCESSFUL OPERATIONS CHECK.
